# SDR DALA2015091005676

- Difficulty date: September 10, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 112,102 hours, 16,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY RECESSED LIGHT, PILOTS SIDE, ARE INOPERATIVE.  REPLACED M739 CEILING LIGHT POWER SUPPLY.  SYSTEM OPS IS NORMAL.
